MathSciNet Relay Station
MathSciNet bibliographic data
MR55974 (15,4e) 09.1X
Blair, Robert L. Ideal lattices and the structure of rings. Trans. Amer. Math. Soc. 75, (1953). 136–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement